MathSciNet Relay Station
MathSciNet bibliographic data
MR1704481 (2000e:13006) 13A35 (13C40 13H10)
Singh, Anurag K. $F$-regularity does not deform. Amer. J. Math. 121 (1999), no. 4, 919–929.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement